# SDR SWAA043264

- Difficulty date: November 8, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 32,937 hours, 28,482 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 6547450
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL FIN RT AND LT REAR SPAR CLEVIS FWD AND AFT LUGS CORRODED.  REPAIRED VERTICAL FIN FITTING PER ER.
